MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)

BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Model Number G151
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Capture (1081); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) recorded a code 1003 battery voltage alert, indicating battery voltage too low for projected remaining capacity.Technical services (ts) evaluated the event and determined that the alert was a false positive, triggered by an abrupt increase in right ventricular (rv) pacing output to maximum settings due to loss of capture and high capture thresholds in a pacer-dependent patient.Ts explained that the increased power consumption resulted in a transient drop in battery voltage, accelerating the projected longevity to less than three months.Ts recommended continued monitoring as the device reached elective replacement indication (eri) battery status and device replacement was recommended.No adverse patient effects were reported.This crt-d remains in service.
 
Additional Manufacturer Narrative
Follow up report 1 (device evaluation): the complaint device was not returned to boston scientific; therefore, product analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of failure to capture was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.It can be concluded that unknown factors most probably contributed to the event.Conclusion code was updated to "no problem detected" was selected based on lack of objective evidence of a device defect/malfunction and passing product record reviews.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) recorded a code 1003 battery voltage alert, indicating battery voltage too low for projected remaining capacity.Technical services (ts) evaluated the event and determined that the alert was a false positive, triggered by an abrupt increase in right ventricular (rv) pacing output to maximum settings due to loss of capture and high capture thresholds in a pacer dependent patient.Ts explained that the increased power consumption resulted in a transient drop in battery voltage, accelerating the projected longevity to less than three months.Ts recommended continued monitoring as the device reached elective replacement indication (eri) battery status and device replacement was recommended.No adverse patient effects were reported.This crt-d remains in service.

Brand Name
DYNAGEN? CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24218179
Report Number2124215-2026-05333
Device Sequence Number15769407
Product Code NIK
UDI-Device Identifier00802526534638
UDI-Public(01)00802526534638(17)181122
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/22/2018
Device Model NumberG151
Device Catalogue NumberG151
Device Lot Number119138
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date05/08/2026
Date Device Manufactured11/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale